Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 9, 2008, 7:48 PM CDT for Denton County, Wise County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2008, 7:48 PM CDT (00:48 UTC)
- Expired
- Apr 9, 2008, 8:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Denton County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 87 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:20 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 9, 3:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 100051
TORFWD
TXC121-497-100130-
/O.NEW.KFWD.TO.W.0018.080410T0048Z-080410T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 17 MILES WEST OF PONDER..MOVING NORTHEAST AT 36
MPH. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES
* THE TORNADO WILL BE NEAR...
PONDER BY 810 PM CDT...
KRUM BY 820 PM CDT...
SANGER BY 825 PM CDT...
IN ADDITION...THIS TORNADIC THUNDERSTORM WILL CROSS INTERSTATE 35
NEAR THE SANGER AREA AROUND 820 PM.
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...LARGE HAIL UP TO BASEBALL SIZE AND
DAMAGING WINDS ARE LIKELY WITH THIS STORM.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3343 9738 3343 9714 3324 9706 3316 9739
3343 9752
TIME...MOT...LOC 0048Z 245DEG 31KT 3321 9755
$$
82/JLD2 follow-up statements
000
WWUS54 KFWD 100106
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT WED APR 9 2008
TXC121-497-100130-
/O.CON.KFWD.TO.W.0018.000000T0000Z-080410T0130Z/
WISE TX-DENTON TX-
806 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN DENTON AND NORTHEASTERN WISE COUNTIES...
AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
TORNADIC CIRCULATION. THIS TORNADO WAS LOCATED 12 MILES NORTHWEST OF
PONDER...MOVING NORTHEAST AT 36 MPH.
THE TORNADO WILL BE NEAR...
PONDER BY 815 PM CDT...
KRUM BY 820 PM CDT...
SANGER BY 830 PM CDT...
TENNIS BALL HAIL WAS REPORTED IN DECATUR AT 755 PM. LARGE
DESTRUCTIVE HAIL WILL CONTINUE TO AFFECT AREAS TO THE NORTH OF THE
TORNADO TRACK.
LAT...LON 3343 9738 3343 9714 3324 9706 3316 9739
3343 9752
TIME...MOT...LOC 0106Z 245DEG 31KT 3330 9744
$$
25000
WWUS54 KFWD 100132
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT WED APR 9 2008
TXC497-100140-
/O.EXP.KFWD.TO.W.0018.000000T0000Z-080410T0130Z/
WISE TX
830 PM CDT WED APR 9 2008
...THE TORNADO WARNING FOR NORTHEASTERN WISE COUNTY HAS BEEN ALLOWED
TO EXPIRE AT 830 PM CDT...
BY 830 PM...THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAD EXITED WISE COUNTY.
NORTHWESTERN DENTON REMAINS UNDER A TORNADO WARNING. A NEW WARNING
HAS BEEN ISSUED FOR NORTHWESTERN DENTON AND SOUTHERN COOKE COUNTIES.
LAT...LON 3343 9738 3343 9714 3324 9706 3316 9739
3343 9752
TIME...MOT...LOC 0128Z 245DEG 31KT 3338 9723
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:13 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 9, 6:13 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 613 PM CDT WED APR 9 2008 .AVIATION... /00Z TAFS/ DIFFICULT FORECAST IN REGARDS TO TIMING OF STORMS OVER TERMINALS. LIGHT SHOWERS SHOULD CONTINUE ACROSS ALL SITES DURING THE NEXT SEVERAL HOURS...WITH A FEW EMBEDDED THUNDERSTORMS. STILL EXPECT A ROUND OF SEVERE THUNDERSTORMS TO IMPACT AIRPORTS...ESPECIALLY METRO SITES AFTER 01Z. WILL LIKELY NEED AMENDMENTS TO BETTER TIME APPROACH OF STRONGEST STORMS THROUGHOUT THE EVENING. EXPECT PERIODS OF STORMS DURING THE NIGHT. STORMS WILL FINALLY CLEAR OUR SITES BETWEEN 13 AND 16Z THURSDAY. MVFR CIGS WILL PREVAIL...THOUGH POCKETS OF IFR WILL BE POSSIBLE. SCHULTZ && .PREV DISCUSSION... /ISSUED 400 PM CDT WED APR 9 2008/ DISCUSSION... 400 PM CDT STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR. AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN INITIATION OF SFC-BASED CONVECTION THEREAFTER. AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO... PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY ERODING IN WESTERN REACHES OF CWA. CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE MISLEADING. COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK. FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS 5-7 (MON-WED). 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 78 52 70 46 / 90 50 10 0 0 WACO, TX 66 82 53 74 47 / 70 50 10 0 0 PARIS, TX 64 75 48 69 43 / 80 60 10 0 0 DENTON, TX 62 79 47 69 43 / 90 50 10 0 0 MCKINNEY, TX 63 77 50 70 45 / 90 50 10 0 0 DALLAS, TX 64 78 54 71 47 / 90 50 10 0 0 TERRELL, TX 65 77 53 72 45 / 80 50 10 0 0 CORSICANA, TX 65 79 55 75 46 / 70 50 10 0 0 TEMPLE, TX 67 83 54 75 46 / 60 40 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>120-129. &&
Hazardous weather outlook, Apr 9, 6:00 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CDT WED APR 9 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 600 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MUCH OF NORTH TEXAS TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING AND OVERNIGHT HOURS. TORNADOES...LARGE DESTRUCTIVE HAIL...AND WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS FORECAST AND A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN PORTIONS OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...HAIL... AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST NEAR MIDDAY THURSDAY. STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTH TEXAS THROUGH TONIGHT. SCHULTZ
In the hours before
Special weather statement, Apr 9, 7:14 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT WED APR 9 2008
TXZ094-100045-
FANNIN TX-
714 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF GREENVILLE...MOVING NORTHEAST
AT 52 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...SILVER CITY...AND
HONEY GROVE.
HALF-INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
ANOTHER STRONG STORM 5 MILES SOUTH OF TRENTON WILL BE CAPABLE OF PEA
HAIL. THIS STORM WILL LIKELY PASS SOUTH OF BONHAM NEAR BONHAM STATE
PARK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM.
LAT...LON 3336 9639 3351 9637 3366 9619 3371 9586
3351 9586 3340 9597 3334 9637
TIME...MOT...LOC 0012Z 223DEG 45KT 3335 9618
25Special weather statement, Apr 9, 7:33 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT WED APR 9 2008
TXZ092-103-100100-
COOKE TX-DENTON TX-
733 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COOKE COUNTY
DENTON COUNTY
AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
VERY DANGEROUS SEVERE THUNDERSTORM OVER DECATUR...MOVING NORTHEAST
AT 39 MPH. ON ITS PRESENT COURSE...THIS STORM WILL ENTER SOUTHERN
COOKE AND WESTERN DENTON COUNTIES AFTER 655 PM...AND WILL CROSS
INTERSTATE 35 BETWEEN DENTON AND GAINESVILLE BETWEEN 7 PM AND 730 PM.
THIS STORM HAS A HISTORY OF DAMAGING TORNADOES...BASEBALL-SIZE HAIL
AND DESTRUCTIVE STRAIGHT-LINE WINDS. A SEVERE WEATHER WARNING WILL
BE ISSUED FOR PORTIONS OF COOKE AND DENTON COUNTIES AS THIS STORM
APPROACHES.
CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AUBREY...CORINTH...
CROSS ROADS...DENTON...GAINESVILLE...HACKBERRY...KRUGERVILLE...
KRUM...LAKE DALLAS...LINDSAY...LITTLE ELM...PILOT POINT...SANGER...
SHADY SHORES...RAY ROBERTS PARK ISLE DU BOIS...RAY ROBERTS PARK
JOHNSON BRANCH AND LAKE LEWISVILLE.
TAKE PRECAUTIONS NOW TO PREPARE FOR THE APPROACH OF THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3371 9695 3357 9692 3356 9693 3343 9693
3342 9690 3312 9684 3311 9737 3361 9740
TIME...MOT...LOC 0033Z 240DEG 34KT 3324 9759
07/BBSpecial weather statement, Apr 9, 7:33 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION TO TIME IN 1ST PARA
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT WED APR 9 2008
TXZ092-103-100100-
COOKE TX-DENTON TX-
733 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COOKE COUNTY
DENTON COUNTY
AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
VERY DANGEROUS SEVERE THUNDERSTORM OVER DECATUR...MOVING NORTHEAST
AT 39 MPH. ON ITS PRESENT COURSE...THIS STORM WILL ENTER SOUTHERN
COOKE AND WESTERN DENTON COUNTIES AFTER 755 PM...AND WILL CROSS
INTERSTATE 35 BETWEEN DENTON AND GAINESVILLE BETWEEN 8 PM AND 830 PM.
THIS STORM HAS A HISTORY OF DAMAGING TORNADOES...BASEBALL-SIZE HAIL
AND DESTRUCTIVE STRAIGHT-LINE WINDS. A SEVERE WEATHER WARNING WILL
BE ISSUED FOR PORTIONS OF COOKE AND DENTON COUNTIES AS THIS STORM
APPROACHES.
CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AUBREY...CORINTH...
CROSS ROADS...DENTON...GAINESVILLE...HACKBERRY...KRUGERVILLE...
KRUM...LAKE DALLAS...LINDSAY...LITTLE ELM...PILOT POINT...SANGER...
SHADY SHORES...RAY ROBERTS PARK ISLE DU BOIS...RAY ROBERTS PARK
JOHNSON BRANCH AND LAKE LEWISVILLE.
TAKE PRECAUTIONS NOW TO PREPARE FOR THE APPROACH OF THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3371 9695 3357 9692 3356 9693 3343 9693
3342 9690 3312 9684 3311 9737 3361 9740
TIME...MOT...LOC 0033Z 240DEG 34KT 3324 9759
07/BBLocal storm report, Apr 9, 7:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 5 E GRAFORD 32.94N 98.16W
04/09/2008 PALO PINTO TX BROADCAST MEDIA
DAMAGE IN ORAN AT ORAN AND JOHNSON ROADS. POSSIBLE
TORNADO DAMAGE. RELAYED BY MEDIALocal storm report, Apr 9, 7:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
736 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL DECATUR 33.23N 97.59W
04/09/2008 E1.00 INCH WISE TX AMATEUR RADIO
IN DECATURLocal storm report, Apr 9, 7:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 5 SE BRIDGEPORT 33.16N 97.70W
04/09/2008 E2.75 INCH WISE TX PUBLIC
BASEBALL SIZE HAILThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:13 PM CDT | Tornado Warning | FWD | Jack, Wise | 47 min |
| Apr 9, 7:14 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 9, 7:33 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| Apr 9, 8:22 PM CDT | Tornado Warning | FWD | Cooke, Denton | 38 min |
| Apr 9, 8:57 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 53 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 115 min |
| Apr 10, 1:00 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| Apr 10, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| Apr 10, 1:29 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 18 hr |
| Apr 10, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 53 min |
| Apr 10, 2:00 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 46 min |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Denton | 32 hr |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Dallas | 43 hr |
| Apr 10, 2:11 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| Apr 10, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 46 min |
| Apr 10, 2:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 39 min |
| Apr 10, 2:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 10, 2:28 AM CDT | Tornado Warning | FWD | Erath | 25 min |
| Apr 10, 2:35 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 39 min |
| Apr 10, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 39 min |
| Apr 10, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 43 min |
| Apr 10, 3:00 AM CDT | Tornado Warning | FWD | Somervell | 15 min |
| Apr 10, 3:03 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 57 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 39 min |
| Apr 10, 3:10 AM CDT | Tornado Warning | FWD | Johnson | 35 min |
| Apr 10, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 44 min |
| Apr 10, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 57 min |
| Apr 10, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 64 min |
| Apr 10, 3:32 AM CDT | Tornado Warning | FWD | Ellis, Johnson, Tarrant | 28 min |
| Apr 10, 3:39 AM CDT | Tornado Warning | FWD | Collin, Dallas | 36 min |
| Apr 10, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 10, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Apr 10, 3:56 AM CDT | Tornado Warning | FWD | Bell, Falls, Milam | 49 min |
| Apr 10, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 31 min |
| Apr 10, 4:04 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Hill, Limestone, McLennan | 56 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 67 min |
| Apr 10, 4:15 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 60 min |
| Apr 10, 4:16 AM CDT | Tornado Warning | FWD | Bell, Falls | 44 min |
| Apr 10, 4:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Navarro | 67 min |
| Apr 10, 4:48 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 72 min |
| Apr 10, 4:51 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 54 min |
| Apr 10, 4:58 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 47 min |
| Apr 10, 5:00 AM CDT | River Flood Warning | FWD | Wise | 52 hr |
| Apr 10, 5:12 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 63 min |
| Apr 10, 5:22 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 38 min |
| Apr 10, 5:23 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 52 min |
| Apr 10, 5:46 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 29 min |
| Apr 10, 5:59 AM CDT | River Flood Warning | FWD | Dallas | 91 min |
| Apr 10, 6:19 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 26 min |
| Apr 10, 6:24 AM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| Apr 10, 6:34 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 30 min |
| Apr 10, 9:53 AM CDT | River Flood Warning | FWD | Hunt | 34 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.